# SDR CA140127008

- Difficulty date: January 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,737 hours, 18,549 cycles
- Engine: Ge CF343B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R752863
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 23,737 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE NR 1 HYDRAULIC SYSTEM FLUID LEVEL DEPLETED TO ZERO.  AIRPORT CFR SERVICES WERE PLACED ON STANDBY FOR THE LANDING WHICH WAS UNEVENTFUL. SUBSEQUENT MAINTENANCE INVESTIGATION FOUND A CHAFED HYDRAULIC LINE AT THE NR 1 SYS  PRESSURE MANIFOLD.  THE LINE CHAFED UNDER AN ADEL CLAMP.  IT APPEARS THAT THE RUBBER OF THE CLAMP CHAFED THROUGH THUS CAUSING METAL TO METAL CHAFING BETWEEN THE LINE AND THE CLAMP WHICH CAUSED THE LEAK.  HYDRAULIC LINE, PN 601R75286-3, AIPC 29-11-00, FIG 15-35 AND CLAMP, PN M85052-2-6, AIPC 29-11-00, FIG 15-380.
